Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1998, Volume 62, Issue 6  


A group-theoretical property of the ramification filtration
V. A. Abrashkin
3
An exact Jackson–Stechkin inequality for $L^2$-approximation on the interval with the Jacobi weight and on projective spaces
A. G. Babenko
27
The existence of two-dimensional topologically mixed attractors for some piecewise linear maps of the plane
V. A. Dobrynskii
53
Approximations with a sign-sensitive weight: existence and uniqueness theorems
E. P. Dolzhenko, E. A. Sevast'yanov
59
Fundamental solutions of pseudodifferential equations connected with $p$-adic quadratic forms
A. N. Kochubei
103
Fractional derivatives and inequalities for trigonometric polynomials in spaces with asymmetric norms
A. I. Kozko
125
On the local behaviour of quasi-regular space mappings
M. Vuorinen, O. Martio, V. I. Ryazanov
143
Graphs with projective suborbits. Exceptional cases of characteristic 2. I
V. I. Trofimov
159
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021